November 2018, 17(6): 2657-2682. doi: 10.3934/cpaa.2018126

Local well-posedness for the Zakharov system on the background of a line soliton

Fak. Mathematik, University of Vienna, Oskar MorgensternPlatz 1, A-1090 Wien, Austria

Received  March 2018 Revised  March 2018 Published  June 2018

We prove that the Cauchy problem for the two-dimensional Zakharov system is locally well-posed for initial data which are localized perturbations of a line solitary wave. Furthermore, for this Zakharov system, we prove a weak convergence to a nonlinear Schrödinger equation.

Citation: Hung Luong. Local well-posedness for the Zakharov system on the background of a line soliton. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2657-2682. doi: 10.3934/cpaa.2018126
References:
[1]

J. GinibreY. Tsutsumi and G. Velo, On the Cauchy problem for the Zakharov system, J. Funct. Anal., 151 (1997), 384-436.

[2]

S. H. Schochet and M. I. Weinstein, The nonlinear Schr¨odinger limit of the Zakharov equations governing Langmuir turbulence, Comm. math. Phys., 106 (1986), 569-580.

[3]

S. Klainerman and A. Majda, Singular limits of quasilinear hyperbolic systems with large parameters and the incompressible limit of compressible fluids, Comm. Pure Appl. Math, 34 (1981), 481-524.

[4]

A. Majda, Compressible Fluid Flow and Systems of Conservation Laws in Several Space Variables, Applied Mathematical Sciences, 53 (1984), Springer-Verlag, New York.

[5]

D. Lannes, The Water Waves Problem, Mathematical Surveys and Monographs, 188 (2013), American Mathematical Society, Providence, RI.

[6]

C. Sulem and P. L. Sulem, The Nonlinear SchrÖdinger Equation, Applied Mathematical Sciences, 139 (1999), Springer-Verlag, New York.

[7]

V. E. Zakharov, Collapse of Langmuir waves, Sov. Phys. JETP, 35 (1972), 908-914.

[8]

H. Takaoka, Well-posedness for the Zakharov system with the periodic boundary condition, Differential and Integral Equations, 12 (1999), 789-810.

[9]

J. Bourgain, On the Cauchy and invariant measure problem for the periodic Zakharov system, Duke Math. J., 76 (1994), 175-202.

[10]

L. Glangetas and F. Merle, Existence of self-similar blow-up solutions for Zakharov equation in dimension two (Ⅰ), Comm. Math. Phys., 160 (1994), 173-215.

[11]

L. Glangetas and F. Merle, Concentration properties of blow-up solutions and instability results for Zakharov equation in dimension two (Ⅱ), Comm. Math. Phys., 160 (1994), 349-389.

[12]

F. Rousset and N. Tzvetkov, Transverse instability of the line solitary water-waves, Invent. Math., 184 (2011), 257-388.

[13]

F. Rousset and N. Tzvetkov, Transverse nonlinear instability for two-dimensional dispersive models, Ann. Inst. H. Poincaré Anal. Non Linéaire, 26 (2009), 477-496.

[14]

F. Rousset and N. Tzvetkov, Transverse nonlinear instability of solitary waves for some Hamiltonian PDEs,, Math. Pures Appl. (9), 90 (2008), 550-590.

[15]

J. Bourgain and J. Colliander, On wellposedness of the Zakharov system, Internat. math. Res. Notices, 11 (1996), 515-546.

[16]

T. Ozawa and Y. Tsutsumi, Existence and smoothing effect of solutions for the Zakharov equations, Publ. Res. Inst. Math. Sci., 28 (1992), 329-361.

[17]

H. Added and S. Added, Equations of Langmuir turbulence and nonlinear Schrödinger equation: smoothness and approximation, J. Funct. Anal., 79 (1988), 183-210.

[18]

J. L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod; Gauthier-Villars, Paris, 1969.

[19]

C. Sulem and P. Sulem, Quelques résultats de régularité pour les équations de la turbulence de Langmuir, C. R. Acad. Sci. Paris Sér. A-B, 289 (1979), A173-A176.

[20]

H. Added and S. Added, Existence globale de solutions fortes pour les équations de la turbulence de Langmuir en dimension 2, C. R. Acad. Sci. Paris Sér. I Math., 299 (1984), 551-554.

[21]

I. BejenaruS. HerrJ. Holmer and D. Tataru, On the 2D Zakharov system with L2-Schrödinger data, Nonlinearity, 22 (2009), 1063-1089.

[22]

C. KenigG. Ponce and L. Vega, On the Zakharov and Zakharov-Schulman systems, J. Funct. Anal., 127 (1995), 204-234.

[23]

J. Simon, Compact set in the Space Lp(0, T; B), Annali di Matematica pura ed applicata, (1987), 65-96.

show all references

References:
[1]

J. GinibreY. Tsutsumi and G. Velo, On the Cauchy problem for the Zakharov system, J. Funct. Anal., 151 (1997), 384-436.

[2]

S. H. Schochet and M. I. Weinstein, The nonlinear Schr¨odinger limit of the Zakharov equations governing Langmuir turbulence, Comm. math. Phys., 106 (1986), 569-580.

[3]

S. Klainerman and A. Majda, Singular limits of quasilinear hyperbolic systems with large parameters and the incompressible limit of compressible fluids, Comm. Pure Appl. Math, 34 (1981), 481-524.

[4]

A. Majda, Compressible Fluid Flow and Systems of Conservation Laws in Several Space Variables, Applied Mathematical Sciences, 53 (1984), Springer-Verlag, New York.

[5]

D. Lannes, The Water Waves Problem, Mathematical Surveys and Monographs, 188 (2013), American Mathematical Society, Providence, RI.

[6]

C. Sulem and P. L. Sulem, The Nonlinear SchrÖdinger Equation, Applied Mathematical Sciences, 139 (1999), Springer-Verlag, New York.

[7]

V. E. Zakharov, Collapse of Langmuir waves, Sov. Phys. JETP, 35 (1972), 908-914.

[8]

H. Takaoka, Well-posedness for the Zakharov system with the periodic boundary condition, Differential and Integral Equations, 12 (1999), 789-810.

[9]

J. Bourgain, On the Cauchy and invariant measure problem for the periodic Zakharov system, Duke Math. J., 76 (1994), 175-202.

[10]

L. Glangetas and F. Merle, Existence of self-similar blow-up solutions for Zakharov equation in dimension two (Ⅰ), Comm. Math. Phys., 160 (1994), 173-215.

[11]

L. Glangetas and F. Merle, Concentration properties of blow-up solutions and instability results for Zakharov equation in dimension two (Ⅱ), Comm. Math. Phys., 160 (1994), 349-389.

[12]

F. Rousset and N. Tzvetkov, Transverse instability of the line solitary water-waves, Invent. Math., 184 (2011), 257-388.

[13]

F. Rousset and N. Tzvetkov, Transverse nonlinear instability for two-dimensional dispersive models, Ann. Inst. H. Poincaré Anal. Non Linéaire, 26 (2009), 477-496.

[14]

F. Rousset and N. Tzvetkov, Transverse nonlinear instability of solitary waves for some Hamiltonian PDEs,, Math. Pures Appl. (9), 90 (2008), 550-590.

[15]

J. Bourgain and J. Colliander, On wellposedness of the Zakharov system, Internat. math. Res. Notices, 11 (1996), 515-546.

[16]

T. Ozawa and Y. Tsutsumi, Existence and smoothing effect of solutions for the Zakharov equations, Publ. Res. Inst. Math. Sci., 28 (1992), 329-361.

[17]

H. Added and S. Added, Equations of Langmuir turbulence and nonlinear Schrödinger equation: smoothness and approximation, J. Funct. Anal., 79 (1988), 183-210.

[18]

J. L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod; Gauthier-Villars, Paris, 1969.

[19]

C. Sulem and P. Sulem, Quelques résultats de régularité pour les équations de la turbulence de Langmuir, C. R. Acad. Sci. Paris Sér. A-B, 289 (1979), A173-A176.

[20]

H. Added and S. Added, Existence globale de solutions fortes pour les équations de la turbulence de Langmuir en dimension 2, C. R. Acad. Sci. Paris Sér. I Math., 299 (1984), 551-554.

[21]

I. BejenaruS. HerrJ. Holmer and D. Tataru, On the 2D Zakharov system with L2-Schrödinger data, Nonlinearity, 22 (2009), 1063-1089.

[22]

C. KenigG. Ponce and L. Vega, On the Zakharov and Zakharov-Schulman systems, J. Funct. Anal., 127 (1995), 204-234.

[23]

J. Simon, Compact set in the Space Lp(0, T; B), Annali di Matematica pura ed applicata, (1987), 65-96.

[1]

Jae Min Lee, Stephen C. Preston. Local well-posedness of the Camassa-Holm equation on the real line. Discrete & Continuous Dynamical Systems - A, 2017, 37 (6) : 3285-3299. doi: 10.3934/dcds.2017139

[2]

Vanessa Barros, Felipe Linares. A remark on the well-posedness of a degenerated Zakharov system. Communications on Pure & Applied Analysis, 2015, 14 (4) : 1259-1274. doi: 10.3934/cpaa.2015.14.1259

[3]

Nobu Kishimoto. Local well-posedness for the Cauchy problem of the quadratic Schrödinger equation with nonlinearity $\bar u^2$. Communications on Pure & Applied Analysis, 2008, 7 (5) : 1123-1143. doi: 10.3934/cpaa.2008.7.1123

[4]

Seckin Demirbas. Local well-posedness for 2-D Schrödinger equation on irrational tori and bounds on Sobolev norms. Communications on Pure & Applied Analysis, 2017, 16 (5) : 1517-1530. doi: 10.3934/cpaa.2017072

[5]

Francis Ribaud, Stéphane Vento. Local and global well-posedness results for the Benjamin-Ono-Zakharov-Kuznetsov equation. Discrete & Continuous Dynamical Systems - A, 2017, 37 (1) : 449-483. doi: 10.3934/dcds.2017019

[6]

Jaime Angulo, Carlos Matheus, Didier Pilod. Global well-posedness and non-linear stability of periodic traveling waves for a Schrödinger-Benjamin-Ono system. Communications on Pure & Applied Analysis, 2009, 8 (3) : 815-844. doi: 10.3934/cpaa.2009.8.815

[7]

Gustavo Ponce, Jean-Claude Saut. Well-posedness for the Benney-Roskes/Zakharov- Rubenchik system. Discrete & Continuous Dynamical Systems - A, 2005, 13 (3) : 811-825. doi: 10.3934/dcds.2005.13.811

[8]

Massimo Cicognani, Michael Reissig. Well-posedness for degenerate Schrödinger equations. Evolution Equations & Control Theory, 2014, 3 (1) : 15-33. doi: 10.3934/eect.2014.3.15

[9]

Boris Kolev. Local well-posedness of the EPDiff equation: A survey. Journal of Geometric Mechanics, 2017, 9 (2) : 167-189. doi: 10.3934/jgm.2017007

[10]

Hiroyuki Hirayama. Well-posedness and scattering for a system of quadratic derivative nonlinear Schrödinger equations with low regularity initial data. Communications on Pure & Applied Analysis, 2014, 13 (4) : 1563-1591. doi: 10.3934/cpaa.2014.13.1563

[11]

Hartmut Pecher. Low regularity well-posedness for the 3D Klein - Gordon - Schrödinger system. Communications on Pure & Applied Analysis, 2012, 11 (3) : 1081-1096. doi: 10.3934/cpaa.2012.11.1081

[12]

Takafumi Akahori. Low regularity global well-posedness for the nonlinear Schrödinger equation on closed manifolds. Communications on Pure & Applied Analysis, 2010, 9 (2) : 261-280. doi: 10.3934/cpaa.2010.9.261

[13]

Daniela De Silva, Nataša Pavlović, Gigliola Staffilani, Nikolaos Tzirakis. Global well-posedness for a periodic nonlinear Schrödinger equation in 1D and 2D. Discrete & Continuous Dynamical Systems - A, 2007, 19 (1) : 37-65. doi: 10.3934/dcds.2007.19.37

[14]

Zihua Guo, Yifei Wu. Global well-posedness for the derivative nonlinear Schrödinger equation in $H^{\frac 12} (\mathbb{R} )$. Discrete & Continuous Dynamical Systems - A, 2017, 37 (1) : 257-264. doi: 10.3934/dcds.2017010

[15]

Daniela De Silva, Nataša Pavlović, Gigliola Staffilani, Nikolaos Tzirakis. Global well-posedness for the $L^2$ critical nonlinear Schrödinger equation in higher dimensions. Communications on Pure & Applied Analysis, 2007, 6 (4) : 1023-1041. doi: 10.3934/cpaa.2007.6.1023

[16]

Jun-ichi Segata. Well-posedness and existence of standing waves for the fourth order nonlinear Schrödinger type equation. Discrete & Continuous Dynamical Systems - A, 2010, 27 (3) : 1093-1105. doi: 10.3934/dcds.2010.27.1093

[17]

Yuanyuan Ren, Yongsheng Li, Wei Yan. Sharp well-posedness of the Cauchy problem for the fourth order nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, 2018, 17 (2) : 487-504. doi: 10.3934/cpaa.2018027

[18]

Yohei Yamazaki. Transverse instability for a system of nonlinear Schrödinger equations. Discrete & Continuous Dynamical Systems - B, 2014, 19 (2) : 565-588. doi: 10.3934/dcdsb.2014.19.565

[19]

Isao Kato. Well-posedness for the Cauchy problem of the Klein-Gordon-Zakharov system in four and more spatial dimensions. Communications on Pure & Applied Analysis, 2016, 15 (6) : 2247-2280. doi: 10.3934/cpaa.2016036

[20]

Shinya Kinoshita. Well-posedness for the Cauchy problem of the Klein-Gordon-Zakharov system in 2D. Discrete & Continuous Dynamical Systems - A, 2018, 38 (3) : 1479-1504. doi: 10.3934/dcds.2018061

2017 Impact Factor: 0.884

Article outline

[Back to Top]